# SDR HEEA077613

- Difficulty date: December 18, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,399 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Cylinder
- Part number: 206076047101
- Part serial: HR700
- Condition: Damaged
- Location: Main Rotor Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BRAKE CYLINDER HANDLE HARD TO OPERATE.
